# SDR TWAA9911901

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD CABIN DOOR ESCAPE SLIDE DID NOT ARM AFTER THE DOOR WAS CLOSED.  FOUND DEBRIS WAS UNDER THE GIRT BAR, BLOCKING GIRT BAR ENGAGEMENT.  REMOVED THE DEBRIS.
